MathSciNet Relay Station
MathSciNet bibliographic data
MR2410866 (2009g:35189) 35L70 (35B65 35L20 74H30)
Araruna, F. D.; Matias, F. O.; Matos, M. P.; Souza, S. M. S. Hidden regularity for the Kirchhoff equation. Commun. Pure Appl. Anal. 7 (2008), no. 5, 1049–1056.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement